Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 55, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 7, 2019, 5:23 PM CDT for 4 counties in Wisconsin. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2019, 5:23 PM CDT (22:23 UTC)
- Expired
- Aug 7, 2019, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 13 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 5:48 PM CDT | TORNADO | 1 Sse Green Bay, WI | TORNADO TOUCHED DOWN ON SOUTHEAST SIDE OF CITY OF GREEN BAY AND MOVED SOUTHEAST INTO TOWN OF BELLEVUE. EF0 DAMAGE WITH PEAK WINDS ESTIMATED NEAR 85 MPH. SEVERAL BUILDINGS SUSTAINED DAMAGE. NEARLY 100 TREES WERE AFFECTED. PATH LENGTH WAS JUST OVER 6 MILES. |
| Aug 7, 5:49 PM CDT | TSTM WND DMG | Green Bay, WI | 2 POWER LINES DOWN AND SEVERAL TREES SNAPPED NEAR HEYRMAN AND CASS STREETS. TIME ESTIMATED BY RADAR. |
| Aug 7, 5:50 PM CDT | TSTM WND DMG | 2 Se Green Bay, WI | ROOF OFF HARDWARE STORE AND TREES SNAPPED IN A 2-4 BLOCK RADIUS ON SOUTHEAST SIDE OF GREEN BAY. |
| Aug 7, 5:50 PM CDT | HAIL 0.75 | 2 Ene Green Bay, WI | |
| Aug 7, 5:54 PM CDT | HAIL 0.5 | Green Bay, WI | DIME SIZE HAIL AT INTERSECTION OF EAST MASON STREET AND ALPINE DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
758
WUUS53 KGRB 072223
SVRGRB
WIC009-083-087-115-072315-
/O.NEW.KGRB.SV.W.0055.190807T2223Z-190807T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
523 PM CDT Wed Aug 7 2019
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northwestern Brown County in northeastern Wisconsin...
Southern Oconto County in northeastern Wisconsin...
Northeastern Outagamie County in northeastern Wisconsin...
Eastern Shawano County in northeastern Wisconsin...
* Until 615 PM CDT.
* At 523 PM CDT, a severe thunderstorm was located near Pulaski, or
15 miles west of Green Bay, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Green Bay, Pulaski, Black Creek, Bellevue Town, Oneida, De Pere,
Howard, Ashwaubenon, Allouez and Suamico.
People at Downtown Green Bay should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4440 8847 4483 8846 4482 8788 4474 8789
4471 8792 4463 8793 4463 8792 4438 8796
TIME...MOT...LOC 2223Z 271DEG 38KT 4459 8830
HAIL...1.00IN
WIND...60MPH
$$
KLJ3 follow-up statements
703
WWUS53 KGRB 072245
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
545 PM CDT Wed Aug 7 2019
WIC009-083-087-115-072315-
/O.CON.KGRB.SV.W.0055.000000T0000Z-190807T2315Z/
Brown WI-Oconto WI-Outagamie WI-Shawano WI-
545 PM CDT Wed Aug 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN BROWN...SOUTHERN OCONTO...NORTHEASTERN OUTAGAMIE AND
EASTERN SHAWANO COUNTIES...
At 544 PM CDT, a severe thunderstorm was located near Green Bay,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Green Bay, Pulaski, Black Creek, Bellevue Town, Oneida, De Pere,
Howard, Ashwaubenon, Allouez and Suamico.
People at Downtown Green Bay should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4440 8847 4483 8846 4482 8788 4474 8789
4471 8792 4463 8793 4463 8792 4438 8796
TIME...MOT...LOC 2244Z 270DEG 37KT 4459 8801
HAIL...1.00IN
WIND...60MPH
$$
KLJ157
WWUS53 KGRB 072257
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
557 PM CDT Wed Aug 7 2019
WIC009-083-087-115-072315-
/O.CON.KGRB.SV.W.0055.000000T0000Z-190807T2315Z/
Brown WI-Oconto WI-Outagamie WI-Shawano WI-
557 PM CDT Wed Aug 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN BROWN...SOUTHERN OCONTO...NORTHEASTERN OUTAGAMIE AND
EASTERN SHAWANO COUNTIES...
At 556 PM CDT, a severe thunderstorm was located near Green Bay,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Green Bay, Pulaski, Bellevue Town, Oneida, De Pere, Howard,
Ashwaubenon, Allouez, Suamico and Ledgeview.
People at Downtown Green Bay should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4439 8829 4483 8829 4482 8788 4474 8789
4471 8792 4463 8793 4463 8792 4438 8796
TIME...MOT...LOC 2256Z 268DEG 34KT 4458 8810
HAIL...1.00IN
WIND...60MPH
$$
KLJ691
WWUS53 KGRB 072306
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
606 PM CDT Wed Aug 7 2019
WIC009-083-087-115-072315-
/O.EXP.KGRB.SV.W.0055.000000T0000Z-190807T2315Z/
Brown WI-Oconto WI-Outagamie WI-Shawano WI-
606 PM CDT Wed Aug 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN...SOUTHERN
OCONTO...NORTHEASTERN OUTAGAMIE AND EASTERN SHAWANO COUNTIES WILL
EXPIRE AT 615 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of northeast Brown County.
LAT...LON 4439 8829 4483 8829 4482 8788 4474 8789
4471 8792 4463 8793 4463 8792 4438 8796
TIME...MOT...LOC 2305Z 271DEG 38KT 4458 8799
$$
KLJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 1:57 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Aug 7, 1:57 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 157 PM CDT Wed Aug 7 2019 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 157 PM CDT Wed Aug 7 2019 The latest RAP analysis and satellite/radar imagery show a cold front moving to the southeast over far northwest Wisconsin early this afternoon. A few storms popped over northern WI by late morning, in a region of low level moisture convergence, and quickly became near severe. Instability has been slowly growing ahead of the front, with mixed layer capes exceeding 1200 j/kg. Effective shears are highest over western WI, but 25 to 30 kts of deep layer shear will be supportive of strong to severe storms developing along the front this afternoon. High resolution guidance indicates thunderstorms growing upscale across north- central initially, before spreading southeast into the Fox Valley around 5-6 pm. Damaging winds and large hail will be the main threats with the strongest storms. Forecast concerns mainly revolve around the severe thunderstorm threat into this evening. Tonight...The cold front will be moving southeast across northeast WI in the evening, exiting over northern Lake Michigan and southern WI around 10 pm. Instability will be weakening rather quickly after around 7 pm, so think the threats from the strongest storms will mainly become strong damaging winds over northeast WI until the storms exit. Clouds will decrease thereafter, as northwest winds gradually push in cooler and drier air. Lows ranging from near 50 in the northwoods to the low 60s over east- central WI. Thursday...The region will be on the southern periphery of troughing centered over northern Ontario. Models project ample dry air in the mid to upper levels, with an inversion present in the 800-700mb layer. Should have enough moisture in the low levels after the recent rains for some flat fair weather cu popping with the heat of the day. Cooler highs ranging through the 70s. .LONG TERM...Thursday Night Through Wednesday Issued at 157 PM CDT Wed Aug 7 2019 Dry conditions are expected Thursday night through Friday night as surface high pressure slides across the Great Lakes and upper ridging works into the northern Plains. Mostly clear skies, a dry air mass and light winds will provide for a couple cool nights, especially in the typical cold spots of central and north central WI, where 40s are expected. Mostly sunny skies are expected on Friday with highs in the 70s to around 80, which is slightly below normal for this time of year. Dry weather should continue into Saturday morning as the surface high will slide east of the region. By Saturday afternoon, weak pieces of shortwave energy will move from the northern Plains into the Great Lakes. Still some uncertainty on location and timing as these features are tough to pin down, especially this far out. Chance or slight chance POPs seems reasonable from Saturday afternoon/evening into Sunday morning. Model disagreement continues from Sunday into early next week, with the location/timing of shortwaves, boundaries, and possible complexes of storms. Overall, temps look to be near or slightly below normal through the period. && .AVIATION...for 18Z TAF Issuance Issued at 1122 AM CDT Wed Aug 7 2019 A cold front remains expected to move across the region this afternoon and evening. VFR conditions can be expected until thunderstorms become more widespread this afternoon. Some of the thunderstorms could be strong to severe during the middle afternoon to early evening hours, with strong winds and large hail being the main threats. Winds will shift to the west and northwest behind the front by early evening as showers and thunderstorms come to an end from northwest to southeast. Good flying weather is expected thereafter with relatively light winds and fair weather clouds popping across the area by late Wednesday morning. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......Bersch AVIATION.......MPC
Hazardous weather outlook, Aug 7, 2:03 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 203 PM CDT Wed Aug 7 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 203 PM CDT Wed Aug 7 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe thunderstorms with damaging winds and large hail through the end of the evening. Heavy rainfall could also lead to localized urban flooding. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There is a chance of thunderstorms at times from Saturday afternoon through next Tuesday. It is too early to determine if any of the storms would become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is anticipated, especially this afternoon into this evening. Spotters are requested to report wind gusts over 40 mph, wind damage, hail over a half inch in diameter, and heavy rainfall or flooding. LMZ521-522-541>543-081915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 203 PM CDT Wed Aug 7 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms with strong winds and hail may pose a serious risk for mariners through the evening. Small craft should exercise caution this afternoon due to gusty southwest winds. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorms may pose a risk to mariners at times from Saturday night into early next week. MPC
In the hours before
Local storm report, Aug 7, 4:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG MAPLEWOOD 44.75N 87.48W
08/07/2019 DOOR WI LAW ENFORCEMENT
1 TREE DOWN. TIME ESTIMATED BY RADAR.
&&
TIMKLocal storm report, Aug 7, 4:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
450 PM CDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 4 E IOLA 44.50N 89.03W
08/07/2019 WAUPACA WI TRAINED SPOTTER
ESTIMATED 45 TO 55 MPH GUST. 4 TO 5 INCH DIAMETER
BRANCHES DOWN AND 2 TREES UPROOTED.
&&
MGSpecial weather statement, Aug 7, 4:57 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
457 PM CDT Wed Aug 7 2019
WIZ031-037-072245-
Waupaca WI-Shawano WI-
457 PM CDT Wed Aug 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WAUPACA AND SHAWANO
COUNTIES UNTIL 545 PM CDT...
At 457 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Embarrass, or 16 miles west of Shawano, moving
east at 50 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Shawano, Clintonville, Pulaski, Embarrass, Navarino Wildlife Area,
Belle Plaine, Angelica, Bonduel, Red River and Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4459 8837 4464 8903 4482 8902 4480 8825
4476 8825 4469 8824 4468 8824 4468 8825
4466 8825 4466 8824 4459 8825
TIME...MOT...LOC 2157Z 272DEG 42KT 4473 8892
MPCLocal storm report, Aug 7, 5:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL COLEMAN 45.06N 88.03W
08/07/2019 E1.75 INCH MARINETTE WI PUBLIC
ESTIMATED FROM PICTURE ON SOCIAL MEDIA
&&
BERSCHLocal storm report, Aug 7, 5:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL IOLA 44.50N 89.11W
08/07/2019 M0.25 INCH WAUPACA WI PUBLIC
&&
BERSCHSpecial weather statement, Aug 7, 5:04 PM CDT, 19 minutes before
Special Weather Statement National Weather Service Green Bay WI 504 PM CDT Wed Aug 7 2019 WIZ019>021-073-074-072245- Southern Oconto County WI-Southern Marinette County WI-Langlade WI- Northern Oconto County WI-Menominee WI- 504 PM CDT Wed Aug 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARINETTE...NORTHERN MENOMINEE...NORTHERN OCONTO AND SOUTHEASTERN LANGLADE COUNTIES UNTIL 545 PM CDT... At 504 PM CDT, Doppler radar was tracking a strong thunderstorm over Gardner Dam Scout Camp, or 22 miles east of Antigo, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mountain, Pound, White Lake, Big Smokey Falls, Bear Paw Scout Camp, Gardner Dam Scout Camp, South Branch, Neopit, Langlade and Beaver. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4501 8892 4529 8875 4519 8797 4492 8804 TIME...MOT...LOC 2204Z 280DEG 31KT 4515 8868 MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:30 PM CDT | Special Weather Statement | GRB | Florence, Forest | 75 min |
| Aug 7, 12:38 PM CDT | Special Weather Statement | GRB | Oneida | 52 min |
| Aug 7, 12:38 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Marinette | 67 min |
| Aug 7, 1:44 PM CDT | Special Weather Statement | GRB | Forest, Marinette | 76 min |
| Aug 7, 2:09 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oconto | 51 min |
| Aug 7, 2:47 PM CDT | Special Weather Statement | GRB | Marinette | 43 min |
| Aug 7, 2:51 PM CDT | Special Weather Statement | GRB | Wood | 54 min |
| Aug 7, 3:04 PM CDT | Special Marine Warning | GRB | 86 min | |
| Aug 7, 3:12 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 42 min |
| Aug 7, 3:19 PM CDT | Special Weather Statement | GRB | Calumet | 56 min |
| Aug 7, 3:28 PM CDT | Special Weather Statement | GRB | Calumet | 62 min |
| Aug 7, 3:51 PM CDT | Special Marine Warning | GRB | 84 min | |
| Aug 7, 3:51 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 24 min |
| Aug 7, 4:10 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Oconto | 30 min |
| Aug 7, 4:17 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 43 min |
| Aug 7, 4:26 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Aug 7, 4:34 PM CDT | Special Weather Statement | GRB | Outagamie, Waupaca | 41 min |
| Aug 7, 4:51 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Waupaca | 39 min |
| Aug 7, 4:57 PM CDT | Special Weather Statement | GRB | Shawano | 48 min |
| Aug 7, 4:58 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 47 min |
| Aug 7, 5:03 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 42 min |
| Aug 7, 5:04 PM CDT | Special Weather Statement | GRB | Menominee, Oconto | 41 min |
| Aug 7, 5:06 PM CDT | Lakeshore Flood Advisory | GRB | Brown | 4 hr |
| Aug 7, 5:24 PM CDT | Special Marine Warning | GRB | 96 min | |
| Aug 7, 5:41 PM CDT | Special Weather Statement | GRB | Marathon | 49 min |
| Aug 7, 5:48 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee | 57 min |
| Aug 7, 6:00 PM CDT | Special Weather Statement | GRB | Portage, Wood | 45 min |
| Aug 7, 6:11 PM CDT | Special Weather Statement | GRB | Portage, Wood | 49 min |
| Aug 7, 6:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Waupaca, Wood | 52 min |
| Aug 7, 6:28 PM CDT | Special Marine Warning | GRB | 62 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.